Note on Dembowski' s Groups of Collineations.

Ralph Hugh Francis Denniston

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 7-9
  • ISSN: 0025-5874; 1432-1823

How to cite


Denniston, Ralph Hugh Francis. "Note on Dembowski' s Groups of Collineations.." Mathematische Zeitschrift 108 (1968/69): 7-9. <>.

author = {Denniston, Ralph Hugh Francis},
journal = {Mathematische Zeitschrift},
pages = {7-9},
title = {Note on Dembowski' s Groups of Collineations.},
url = {},
volume = {108},
year = {1968/69},

AU - Denniston, Ralph Hugh Francis
TI - Note on Dembowski' s Groups of Collineations.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 7
EP - 9
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.